Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heavy periods with clots, lasting two weeks, tender swollen breasts, discharge. Causes for symptoms?

Hi I have had me period for two weeks now very heavy with clots.... A week before my period came I felt very sick and had severe lower stomach pain.... I have had unprotected sex many times before this.... I am now having tender breast that r swollen and one is lactating... I have had a child before he is now 4... Is it possible that I am pregnant or miscarried?? Or is this just a bad period... Please help
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
If you were getting regular cycles prior to this, you could be having either an early abortion or an abnormal cycle due to hormonal disturbance. You can take a blood test for pregnancy and consult a gynecologist for evaluation. A sonogram would be useful to assess the situation. If it is consequent to some menstrual disturbance, it can be corrected by hormone therapy. if it is an abortion, evacuation needs to be done to arrest the bleeding. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor